# SDR ASAA1048068

- Difficulty date: July 9, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 57,368 hours, 35,406 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654581560
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE DAMAGED WITH OVERSIZED HOLES.  REMOVED SHEAR TIE, FABRICATED AND INSTALLED NEW SHEAR TIE.
